# SDR DLL19980335

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE LT AND RT WING REAR SPAR UPPER CAP FASTENER HOLES PER EO 7-59089-3 SEVERAL CRACK INDICATIONS WERE FOUND ON THE RT REAR SPAR.  ALL NON CRACKED HOLES WERE COLD WORKED.  THE AREA WAS THEN REPETITIVELY INSPECTED.  ALL COVERED BY PREVIOUS ERA 304992-14.  A DECISION WAS MADE TO ACCOMPLISH REAR SPAR MOD DUE TO REPETITIVE INSPECTION REQ.  REPAIR PER ERA 331265-14AD WHICH TERMINATES ACTION FOR SI7-71067-12AD.
